# SDR TSAA0257013

- Difficulty date: December 4, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21719
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65515892
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SKIN HAS EXFOLIATION CORROSION AT WBL 166 LOWER SURFACE SKIN FORWARD SPAR CHORD.  CLEANED UP WITHIN LIMITS IAW SRM 57-300-01.  AIRCRAFT RETURNED TO SERVICE.  (M)
